# SDR 07FDEA02842

- Difficulty date: August 13, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: A57864200168
- Part serial: FW1511
- Condition: Chafed
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLAT NR 2 LT WITH CHAFING MARKS ON UPPER SKIN AT NOSE SECTION.  REPAIR PERFORMED BY BLEND OUT THE CHAFING MARKS IAW EA 6-5743-112493 AND   RAS/FOK/177/2007 ISS A .
